# SDR QMLA2020080320039

- Difficulty date: July 31, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N544AM
- Make and model: Snias AS350B3
- Aircraft serial: 4206
- Aircraft time: 5,070 hours, 15,095 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,429 hours, 5,375 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Filter
- Part number: 9560166860
- Condition: Faulted
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING PATIENT TRANSPORT THE "FUEL FILTER" CAUTION LIGHT ILLUMINATED INSIDE CLASS D. THE PILOT ANNOUNCED TO THE MED CREW THAT HE HAD A POTENTIALLY CRITICAL SITUATION AND WAS IMMEDIATELY EXECUTING A PRECAUTIONARY LANDING.  DECLARED AN EMERGENCY WITH TOWER. FLEW 1 MINUTE TO APPROACH END OF 21 AND ENTERED POWER ON AUTO ROTATION. NO NG OR ENGINE FLUCTUATIONS DETECTED. TERMINATED WITH POWER TO A HOVER. HOVER TAXIED TO CLOSEST RAMP AND SHUT DOWN. THE MECHANIC ARRIVED AND FOUND THE FUEL FILTER FAULTY.  REPLACED THE FILTER AND RETURNED THE AIRCRAFT BACK TO SERVICE.
